MAUDE Adverse Event Report: Essity HMS North America Inc Playtex Sport Regular Unscented 36 Count; Tampon

Essity HMS North America Inc Playtex Sport Regular Unscented 36 Count; Tampon
Lot Number 26015BB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The consumer stated the tampon failed, and upon removal strings broke while product remained inserted.Urgent care visit required for removal.

Brand Name
Playtex Sport Regular Unscented 36 Count
Common Device Name
Tampon
Manufacturer (Section D)
Essity HMS North America Inc
804 walker rd
dover DE 19904
Manufacturer Contact
vicki heath
804 walker rd
dover, DE 19904
MDR Report Key50884292
Report Number2515444-2026-70044
Device Sequence Number9799618
Product Code HEB
UDI-Device Identifier00078300099222
UDI-Public00078300099222
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K132819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Lot Number26015BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexUnknown